# SDR AU961213

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 2719
- Condition: Cracked
- Location: Horz Stab Sys
- Component: Cessna, 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER FRONT SPAR AND DOUBLER CRACKED - FOUND DURING INSPECTION IAW AD/C170/59 - AIRCRAFT IS USED FOR CATTLE MUSTERING
